MMN-3322
New results for oscillatory properties of neutral differential equations with a p-Laplacian like operator
O. Bazighifan; S. R. Grace; J. Alzabut; A. Ă–zbekler;Abstract
Results reported in this paper provide a generalization for some previously obtained results. Based on comparing with the oscillatory behavior of first-order delay equations, we provide new oscillation criteria for the solutions of even-order neutral differential equations with a $p$-Laplacian like operator. The proposed theorems not only provide totally different approach but also essentially improve a number of results reported in the literature. To demonstrate the advantage of our results, we present two examples.
Vol. 21 (2020), No. 2, pp. 631-640